# SDR 04FDEA02331

- Difficulty date: August 1, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- Engine: Ge CF680
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Part number: ALC8101504
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER NR 3R BARREL NUT BORE FOUND WITH CORROSION, CLEAN UP OF CORROSION FOUND EXCEEDED LIMITS. REPAIRED   AS PER FEDEX EA NR 1-5510-80289.
